Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2015, Issue 1, Pages 8–11 (Mi uzeru3)  

Mathematics

On blowup of certain covering spaces

A. F. Beknazaryan

Kazan State Power Engineering University, Russian Federation

Abstract: Using the finite-sheeted unbranched covering maps between the topological spaces we define the notion of the blowup of a topological space and show the existence of the blowups of certain covering spaces.

Keywords: topological groups, covering maps.

Full text: PDF file (135 kB)
References: PDF file   HTML file
MSC: Primary 57M10; Secondary 54C10
Received: 24.12.2014
Accepted:20.01.2015
Language:

Citation: A. F. Beknazaryan, “On blowup of certain covering spaces”, Proceedings of the YSU, Physical and Mathematical Sciences, 2015, no. 1, 8–11

Citation in format AMSBIB
\Bibitem{Bek15}
\by A.~F.~Beknazaryan
\paper On blowup of certain covering spaces
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2015
\issue 1
\pages 8--11
\mathnet{http://mi.mathnet.ru/uzeru3}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru3
  • http://mi.mathnet.ru/eng/uzeru/y2015/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:45
    Full text:13
    References:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022